# SDR 2001UALA02058

- Difficulty date: September 17, 2001
- Submitted: October 17, 2001
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 46,777 hours, 5,774 cycles
- Engine: Pwa PW4056
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Loose
- Location: T/E Flap
- Part time: 46,784 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: C

## Discrepancy

STATUS MESSAGE ON TAKEOFF, FLAPS CONF WITH FLAPS IN POSITION 10 DEGREES.  ABORTED TAKEOFF AT 100 KTS. FOUND LEFT OUTBOARD TRAILING EDGE FLAP DRIVE CANNON PLUG NOT SECURED.  SECURED CONNECTOR MESSAGE CLEARED.  FLAPS OPS NORMAL NOW.
